# SDR JR2R2011114100553

- Difficulty date: November 4, 2011
- Submitted: November 4, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313851
- Condition: Corroded
- Location: Zone 100
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRISION STR 21R FS477.40.  REMOVED CORROSION WITH BLENDOUT AT STR 21R FS477.40 IAW RO CRJ9-53-0866 AS ON AAR WO 1007307-1000-0144 AMD WO 711014235.
